It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 21 - 40 of 57 for re rice tablets. (0.178 seconds)


... Well I started the RYR mini tablets (300mg) two nights ago with dinner and....so far so good. Hope it continues with no aches and pains. Janice (14 replies)
... Thanks for the update Jen... Yes, I take Immediate Release Niacin. I take a prescription Niacin called NIACOR (500 mg tablets). This is much cheaper for me because I only make a co-payment and I can purchase 90 days through MEDCO mail service. The carbs is something I have to definitely be more aware of. I love pasta, potatoes, rice, chocoate chip cookies etc... The list goes... (10 replies)
... One 600mg or 2 x 300mg mini tablets taken in the evening WITH food is all you need. ... (2 replies)

... Taffyboyo, thanks. What kind of results did you and your wife get, and how long did it take? Do you take the extended release capsules or the mini tablets? I notice they are both standardized, both are extended release, and both contain 600 mg., and yet the bottle of mini tabs. contain twice as many but cost less. Very confusing. (13 replies)
... oncentrations required to produce a reduction. The same is true regarding any supplement, such as Red Yeast Rice. RYR capsules are concentrated, just as niacin tablets are concentrated. ... (8 replies)
... I am on 1,200mg twice daily per my Doctor. I have been on this dosage for over two years now. When I first started Red yeast Rice I took 600mg twice daily. It would be best to take 600mg twice daily totaling 1,200mg. Red Yeast Rice works slow but not super slow. ... (11 replies)
Against lipitor
Oct 25, 2007
... WOW that is astounding results how long were you on them before labs? I dont eat very much red meat either and never eat out and try not to eat any fried food and i dont do the "whites" sugar,rice and pasta,flour etc... do they have any side effects? thanks for replying also what are your trigs, before and now? thats what i have trouble with (2 replies)
Red Yeast Rice
Aug 3, 2007
... http://www.healthboards.com/boards/showthread.php?t=259187] I know it has been awhile since the last post in this thread but I did not have a cholesterol problem back then. I wanted to post my thoughts about RYR discussed in this thread based on other posts in this thread. I was buying cholestene RYR from the VitaminShoppe for a year and a half. My doctor originally... (0 replies)
... Red yeast rice is a red brown or purple colored rice due to being fermented with a specific yeast. It has wide consumption in many countries in asia due to it's unique flavor. ... (15 replies)
... Yep, mother takes those fish oil tablets...they are big. However the fish oil might not lower your cholesterol, but it is important for your heart. Just because there is no number change does not mean it is very important. You're right you can't take statins while you are pregnant as statins, (and cholesterol lowering with medication) can cause serious birth defects. They... (15 replies)
... smithnj, I think you should give the lifestyle changes at least 3 months before deciding on any medication. Coincidentally, your height-weight, cholesterol and glucose numbers are almost identical to mine when I was your age. I never had a blood pressure problem though. I also traveled extensively for work - and social eating and drinking was always an issue. I was... (4 replies)
Statin question
Oct 30, 2006
... You could try fish oil tablets, plant sterols, policosanol without beeswax, niacin, gugulipid, psyllium, red yeast rice, to lower ldl. Some food choices to lower bad cholesterol/ldl would be oat bran, grapefruit juice, oranges, apples, beans, garlic, foods containing fiber. Some food choices to raise good cholesterol/hdl would be olive oil, nuts, red wine. My mom is... (6 replies)
... Yes, my advice was to be taken for AFTER you stop taking the RYR. I still continue to take CoQ10 daily even though 'the damage is done". AFH (20 replies)
... uneamie, I'm a victim of the damaging side effects of statin use as I have 'permanent' muscle damage (right side from hip to below knee) and I now walk with a limp. CoQ10 has done wonders for me. Yes, you should be taking higher doses of CoQ10 / 3 times a day for at least 6 months. Be vigilante and not miss any doses as CoQ10 is a great healer of statin side effects. ... (20 replies)
... Thanks! I do take my Coq10. I take 120 mgs twice a day. I was thinking of increasing it to 3x's. Can't hurt as I have never heard of any side effects from it. (20 replies)
... Your numbers will probably go up for a while as there is no "road block" causeing your body to malfunction as statins do. Your doctor can do the liver test to test for muscle damage, but that is often inconclusive. You can also get a muscle biopsy done to check for ragged red fibers. This is a better test, but since there are such vast areas to obtain a biopsy (even... (20 replies)
... Yes, I have seen the effects of ataxia. My mother went through a living hell. I have decided I will stop taking the RYR. I am wondering if I should wean myself off or just stop all together. I've heard that stopping statins suddenly can raise your numbers higher than before you took the drug so I thought maybe the RYR works the same way. I also think I will get my doctor... (20 replies)
... I agree. There are other more natural supplements such as Policosanol, Nattokinase, Sytrinol, Niacin, ect.... none of which are in the statin family. Good Luck! AFH (20 replies)
... I would try other things instead of the RYR, since it is a low dose statin. RYR can cause the same problems as statins. A doctor that we consulted with in CA has had 3 patients with "cerebellar ataxia syndrome" from lipid lowering drugs. Although this is not the heriditary type, the symptoms are the same. The statins caused the damage in the cerebellum. You have seen the... (20 replies)
... Statins of any kind can unmask conditions that the body has been holding in check. (parkinsons, cerebellar ataxia, suseptibality to organophostate poisoning, etc.) Statins can also cause damage to the cerebellum, thus cerebellar ataxia. Each time you start a statin (including zetia)...and have problems, any subsequent medication will be a rechallange. You never completly... (20 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 08:22 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!